# SDR CA100218010

- Difficulty date: February 8, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 223 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Stabilizer
- Part time: 223 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN WE WERE DOING SL-NR 285, NOTICED A CRACK ON THE FWD WELD ON THE LT BRACKET THAT THE STABILIZER REAR SPAR MOUNT BRACKET BOLTS TO. (TC NR 20100218010)
